# SDR DHL200071770D

- Difficulty date: January 17, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 840
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CK, BS 840 FRAME THE INBD FLANGE OF FRAME IS CRACKED AT LOWER RADIUS, LOCATED JUST ABOVE THE CENTER TANK RBL 65.  REMOVED AND REPLACED ANGLE AT BS 840, RBL 65 PER B727 SRM 51-10-2.  REF: N/R 3564.
